INVESTIGADORES
TOLOZA Julio Hugo
artículos
Título:
A class of n-entire Schrödinger operators
Autor/es:
LUIS O. SILVA; JULIO H. TOLOZA
Revista:
COMPLEX ANALYSIS AND OPERATOR THEORY
Editorial:
BIRKHAUSER VERLAG AG
Referencias:
Lugar: BASEL; Año: 2013 vol. 8 p. 1581 - 1581
ISSN:
1661-8254
Resumen:
We study singular Schrödinger operators on a finite interval as selfadjoint extensions of a symmetric operator. We give sufficient conditions for the symmetric operator to be in the n-entire class, which was defined in our previous work [32], for some n. As a consequence of this classification, we obtain a detailed spectral characterization for a wide class of radial Schrödinger operators. The results given here make use of de Branges Hilbert space techniques.